# SDR AMWA078811

- Difficulty date: August 7, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 20,429 hours, 30,493 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6229681001
- Part serial: 1WLT
- Condition: Odor
- Location: Cockpit
- Part time: 20,429 hours, 30,493 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW NOTICES SMELL (ELECTRICAL ODOR) IN FLIGHT DECK. DECLARED AN EMERGENCY W/EQUIP LANDED AND TAXIED OFF RUNWAY. SHUT ENGINES DOWN ON TAXI WAY. NO FURTHER INCIDENTS. MAINTENANCE FERRIED A/C.  MAINTENANCE REMOVED AND REPLACED CAPTIANS EADI, IAW BMM 34-30-00.
